Sciences & technologie. A, sciences exactes
Volume 0, Numéro 30, Pages 15-18
2009-12-31

Numerical Method For Non Local Problem

Authors : Cheniguel A . Ayadi A .

Abstract

This paper is concerned with a high-order finite difference scheme for a non local boundary value problem of parabolic equation the integral in the boundary equation is approximated by the Simpson rule numerical experiments show that the approximate solution coincides with the exact one at more than fifty percent grid points discretization.

Keywords

Finite Difference Schemes, High-order Compact Schemes, Non local problem, Order of accuracy, Numerical methods for partial differential equations.